# SDR DALA13026243136

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT PASSENGER/CREW DOOR SILL BEAM AT FR 66 INBD UPPER SURFACE FLANGE REPAIR REQUIRES FOLLOW ON INSP IAW SRI.  RT AFT PASSENGER/CREW DOOR SILL BEAM AT FR 66 INBD FLANGE REPAIR ACCOMPLISHED ON NR 260/55.  FOLLOW-ON INSP REQUIRED AT 92731 FC AFTER REPAIR EMBODIMENT IAW SRI 53-41-14-2-001-00 AS CALLED OUT IN SRM 53-41-14 FIG 210.
